Feel lousy on Kessar?

  • mazzal
  • Topic Author
  • Senior Member
  • Senior Member
More
04 Jun 2008 10:26 #4111 by mazzal
Feel lousy on Kessar? was created by mazzal
Hi Guyz

Im keen to know whether anybody else finds that they feel pretty lousy while on Kessar - i.e. dont feel like training etc. ??

Thanks for the replies..

Please Log in or Create an account to join the conversation.

  • Oupiel
  • Platinum Member
  • Platinum Member
More
04 Jun 2008 12:34 #4113 by Oupiel
Replied by Oupiel on topic Feel lousy on Kessar?
depression is a known, but rare side effect.

See www.rxlist.com/cgi/generic/tamox_ad.htm for more info.

Piss Artist AKA Oupiel

Please Log in or Create an account to join the conversation.

  • jackrabbit1
  • Expert
  • Expert
More
04 Jun 2008 12:44 #4114 by jackrabbit1
Replied by jackrabbit1 on topic Feel lousy on Kessar?
I had the same - also hot flushes etc. Do you really need to take them while on cycle?

Please Log in or Create an account to join the conversation.

  • mazzal
  • Topic Author
  • Senior Member
  • Senior Member
More
04 Jun 2008 14:01 #4115 by mazzal
Replied by mazzal on topic Feel lousy on Kessar?
Howdy.

What I meant by "lousy" was more that I seem to lose some of that vooma and feel a bit lethargic, not so much depressed. But I do also get hot flushes. I want to try something else (maybe next cycle), but still got Nolva left so I'll probably use it up first.

Yep very prone to gyno - after about a week my nipples start their nonsense, then I have to use something...

Please Log in or Create an account to join the conversation.

  • Netro
  • Platinum Member
  • Platinum Member
More
04 Jun 2008 16:32 #4117 by Netro
Replied by Netro on topic Feel lousy on Kessar?
A-Dex would have been a better bet esp if you a sensitive lad

It is not what car you drive, but the size of the arm hanging out the window.

Please Log in or Create an account to join the conversation.

  • admin
  • Administrator
  • Administrator
More
04 Jun 2008 19:06 #4119 by admin
Replied by admin on topic Feel lousy on Kessar?
Depression and Hot-flushes on Kessar is very strange for men to experience. In fact it should do the opposite in men.

Woman get depressed on Kessar because of it's estrogen blocking properties just like men sometimes gets depressed after a very testosterone suppressive cycle.

I got a little depressed after my last cycle, but I'm re-doing my PCT now and now I want to bliksem everything again, like normal.

Please Log in or Create an account to join the conversation.

Powered by Kunena Forum